# SDR 2008UALA00798

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME INNER SKIN CRACKED BETWEEN THE 5TH AND 7TH STOP PIN CUTOUT. MAJOR REPAIR: REMOVED DAMAGE. INSTALLED REPAIR DOUBLER.
